Alert archive / Georgia / Tornado Warnings in 2008
Tornado Warning 30, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jul 5, 2008, 6:03 PM EDT for Glynn County, Georgia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2008, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 5, 2008, 6:16 PM EDT
- In force
- 13 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Glynn County, GA
The radar
The Jacksonville radar (KJAX), 86 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 052203
TORJAX
GAC127-052245-
/O.NEW.KJAX.TO.W.0030.080705T2203Z-080705T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT SAT JUL 5 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 645 PM EDT
* AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
DOCK JUNCTION...MOVING EAST AT 14 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
JUNCTION.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3119 8152 3116 8171 3128 8171 3132 8158
3133 8145 3126 8138
TIME...MOT...LOC 2203Z 257DEG 12KT 3121 8162
$$
SHULER1 follow-up statement
000
WWUS52 KJAX 052216
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT SAT JUL 5 2008
GAC127-052227-
/O.CAN.KJAX.TO.W.0030.000000T0000Z-080705T2245Z/
GLYNN GA-
617 PM EDT SAT JUL 5 2008
...THE TORNADO WARNING FOR CENTRAL GLYNN COUNTY IS CANCELED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3119 8152 3116 8171 3128 8171 3132 8158
3133 8145 3126 8138
TIME...MOT...LOC 2217Z 257DEG 12KT 3122 8157
$$
ZAPPEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 5, 2:06 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jul 5, 2:06 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 206 PM EDT SAT JUL 5 2008 ...INCREASED RAIN CHANCES SUN-TUE... .SHORT TERM...UPPER LEVEL DIFFLUENCE OVER CENTRAL GA IN ADVANCE OF AN APPROACHING UPPER LEVEL TROUGH IS AIDING CONVECTIVE DEVELOPMENT IN THE VICINITY OF A SURFACE CONVERGENCE ZONE WHERE SURFACE BASED INSTABILITY HAS INCREASED SUBSTANTIALLY THIS AFTERNOON WITH CAPES NEAR 2500-3500 J/KG WITH TEMPS IN THE LOWER 90S AND DEW PTS IN THE LOW 70S. MUCH QUIETER CONDITIONS EXIST OVER FL WHERE AN UPPER LEVEL RIDGE AXIS EXTENDS BETWEEN THE APPROACHING TROUGH UPSTREAM AND AN UPPER LEVEL LOW OVER S FL. FOR THE REMAINDER OF THE AFTERNOON AND EVENING...EXPECT THE BEST CHANCES OF PRECIP OVER GA AND STILL A DECENT CHANCE OF RAIN WITH THE SEA BREEZE MERGER LATE THIS AFTN/EVENING ACROSS OUR INLAND FL ZONES. PRECIP WILL LIKELY CONTINUE OVER NIGHT OVER OUR GA ZONES...ALTHOUGH A DECREASE IN COVERAGE AND INTENSITY IS EXPECTED DUE TO LOSS OF DAYTIME INSTABILITY. A WET PERIOD BEGINS FOR OUR AREA TOMORROW THROUGH TUE WITH PERIODS OF HEAVY RAINFALL POSSIBLE ESPECIALLY MON. TOMORROW MOISTURE CONVERGES FROM OUR WNW AS THE UPPER TROUGH EDGES CLOSER AND MOISTURE FROM OUR S EDGES NWD AS THE UPPER LOW OVER S FL LIFTS NNE. INCREASED MOISTURE...ELEVATED INSTABILITY AND DIFFLUENCE DUE TO UPPER TROUGHING DIGGING UPSTREAM OF OUR AREA...AND SURFACE CONVERGENCE PER THE AFOREMENTIONED CONVERGENCE ZONE AND SEA BREEZES ALL SUPPORT LIKELY POPS FOR THE JAX CWA SUN WITH THE HIGHEST VALUES OVER OUR GA ZONES IN THE AFTN. THE HIGHEST RAIN CHANCES THIS FORECAST CYCLE WILL BE ADVERTISED ON MON FOR OUR ENTIRE CWA AS THE UPPER TROUGH ADVANCES TOWARD THE ATLANTIC SEABOARD WITH COOLER TEMPS ALOFT ENHANCING INSTABILITY MORE OVER OUR CWA. SLIGHTLY DRIER AIR FILTERS OVER THE AREA MON NIGHT SO EXPECT A TEMPO DECREASE IN POPS. TUE MODELS SUGGEST ANOTHER SURGE OVER MOISTURE RISING N UP THE FL PENINSULA PER AN EASTERLY WAVE. THE NAM ACTUALLY DEEPENS A SFC LOW IN THE GOMEX WHILE THE GFS IS MORE CONSERVATIVE AND SIMPLY INDICATES INCREASED MOISTURE OVER OUR AREA AND WEAK INVERTED TROUGHING AS THE WAVE ROTATES NORTH AROUND THE BERMUDA RIDGE. HAVE LEANED TOWARD THE GFS WITH THE HIGHEST POPS IN THE LIKELY RANGE FOR MOST OF OUR CWA TUE AFTN WITH THE HIGHEST NEAR THE I-75 CORRIDOR DUE TO 1000-700 MB SSE STEERING FLOW. MAX TEMPS IN THE SHORT TERM WILL BE HELD NEAR 90 DUE TO CLOUD COVER WITH WITH MINS ON THE WARM SIDE IN THE LOW TO MID 70S. PATCHY GROUND FOG WILL BE POSSIBLE EACH NIGHT WHERE PRECIP RECENTLY FELL. .LONG TERM...WED THROUGH SAT...THE BERMUDA RIDGE WILL BUILD OVER S FL WED AND SHIFT ITS AXIS NORTHWARD THROUGH SAT TO POSITION OVER N FL. POPS WILL GRADUALLY RETURN TO NEAR CLIMO VALUES IN THE 35-45% RANGE MAINLY DUE TO DIURNALLY CONVECTION. STEERING FLOW WILL BE LIGHT OVER OUR FL ZONES AND WLY OVER GA. TEMPS WILL WARM INTO THE LOWER 90S EACH DAY AND NEAR 70 FOR MINS. && .AVIATION...PREVAILING VFR WITH CB AND VCTS THROUGH 01-02Z ALL SITES. HAVE INDICATED TEMPO DUE TO TS AT SSI THROUGH 22Z. INTRODUCED VCSH ALL SITES SUN. && .MARINE...NO HEADLINES. NOCTURNAL SLY SURGES WILL DECREASE AROUND SUNRISE THEN ONSHORE WILL INCREASE WITH THE SEA BREEZE NEAR THE COAST BY LATE MORN/EARLY AFTN. SLY WINDS 10-15 KTS AND SEAS 2-4 FT WILL PREVAIL. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 89 71 88 / 40 70 40 60 SSI 74 87 76 86 / 20 50 40 60 JAX 73 90 73 87 / 30 60 40 60 SGJ 73 88 75 85 / 20 50 40 50 GNV 71 90 72 88 / 40 60 40 70 OCF 71 91 72 89 / 30 60 40 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI
Hazardous weather outlook, Jul 5, 9:55 AM EDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 955 AM EDT SAT JUL 5 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-052200- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 955 AM EDT SAT JUL 5 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED MID-AFTERNOON THUNDERSTORMS ARE ANTICIPATED ALONG THE EAST COAST SEA BREEZE AS IT MOVES WELL INLAND. THUNDERSTORMS WILL BECOME A LITTLE MORE NUMEROUS AS THIS BOUNDARY COLLIDES WITH THE WEST COAST SEA BREEZE OVER INTERIOR PORTIONS OF SOUTHEAST GEORGIA AND NORTH FLORIDA. THE THUNDERSTORMS WILL MOVE EAST AT 10 MPH... POSSIBLY REACHING COASTAL COUNTIES BEFORE DIMINISHING DURING THE EVENING. THE STRONGER STORMS WILL PRODUCE SMALL HAIL...FREQUENT DEADLY LIGHTNING...AND GUSTY WINDS. AN ISOLATED SEVERE STORM IS POSSIBLE...WITH THE MAIN THREAT BEING DAMAGING WINDS FROM LOCALIZED MICROBURSTS. HEAVY RAINFALL CAN ALSO BE EXPECTED DUE TO SLOW STORM MOTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... INCREASED MOISTURE WILL LEAD TO HIGHER THUNDERSTORM CHANCES SUNDAY INTO EARLY NEXT WEEK. SOME THUNDERSTORMS MAY BE STRONG OVER PORTIONS OF THE SUWANNEE VALLEY AND SOUTHEAST GEORGIA ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. WOLF
In the hours before
Special weather statement, Jul 5, 5:40 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 540 PM EDT SAT JUL 5 2008 FLZ037-052230- PUTNAM- 540 PM EDT SAT JUL 5 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME SOUTHEASTERN PUTNAM COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. A SEVERE THUNDERSTORM WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jul 5, 5:43 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 543 PM EDT SAT JUL 5 2008 GAZ152>154-052245- BRANTLEY-COASTAL GLYNN-INLAND GLYNN- 543 PM EDT SAT JUL 5 2008 ...A SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BRANTLEY AND WESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING HAS BEEN EXTENDED UNTIL 645 PM EDT... AT 543 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF WAYNESVILLE TO 3 MILES NORTHWEST OF DOCK JUNCTION... WITH LITTLE MOVEMENT. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...DOCK JUNCTION...THALMANN AND BOYS ESTATE THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jul 5, 5:43 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE JACKSONVILLE FL 543 PM EDT SAT JUL 5 2008 GAZ152>154-052245- BRANTLEY-COASTAL GLYNN-INLAND GLYNN- 543 PM EDT SAT JUL 5 2008 ...A SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BRANTLEY AND WESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING HAS BEEN EXTENDED UNTIL 645 PM EDT... AT 543 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF WAYNESVILLE TO 3 MILES NORTHWEST OF DOCK JUNCTION... WITH LITTLE MOVEMENT. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...DOCK JUNCTION...THALMANN AND BOYS ESTATE THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jul 5, 5:50 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 550 PM EDT SAT JUL 5 2008 FLZ022-030-052230- COLUMBIA-UNION- 550 PM EDT SAT JUL 5 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN UNION AND EAST-CENTRAL COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF LULU...OR 9 MILES NORTHWEST OF WORTHINGTON SPRINGS...MOVING NORTHEAST AT 7 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DUKES AND LULU THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jul 5, 5:52 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 552 PM EDT SAT JUL 5 2008 GAZ133-135-052230- APPLING-JEFF DAVIS- 552 PM EDT SAT JUL 5 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME NORTHERN APPLING AND EXTREME NORTHEASTERN JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF HAZLEHURST...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HAZLEHURST AND PLANT HATCH THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jul 5, 5:53 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 553 PM EDT SAT JUL 5 2008 GAZ135-052245- APPLING- 553 PM EDT SAT JUL 5 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL AND SOUTHERN APPLING COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT... AT 553 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM GRAHAM TO 9 MILES SOUTHWEST OF BAXLEY...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GRAHAM...PINE GROVE AND BAXLEY THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 4:59 PM EDT | Areal Flood Advisory | JAX | Coffee, Jeff Davis | 2 hr |
| Jul 5, 5:05 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 40 min |
| Jul 5, 5:46 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 44 min |
| Jul 5, 5:51 PM EDT | Severe Thunderstorm Warning | JAX | Bacon | 39 min |
| Jul 5, 6:00 PM EDT | Areal Flood Advisory | JAX | Brantley, Glynn, Wayne | 2 hr |
| Jul 5, 6:09 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 21 min |
| Jul 5, 6:22 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 21 min |
Nearby
Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.